# SDR CWQ2002F00001

- Difficulty date: April 7, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N790QS
- Make and model: Cessna 650
- Aircraft serial: 6507090
- Engine: Garrtt TFE731*
- System (JASC): 7170 · Engine Drains
- Part: O-Ring
- Part number: MS29513010
- Condition: Leaking
- Location: Sump Drain Vlve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER DRAINING FUEL SUMPS DURING PRE-FLIGHT INSPECTION .  NOTICED 5 DRAIN VALVES LEAKING.  REPLACED O-RINGS.  O-RINGS FOUND TO BE CRACKED, O-RINGS THAT ARE RESISTANT TO FUEL SHOULD BE USED.
